Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 640948, 10 pages
http://dx.doi.org/10.1155/2009/640948
Research Article

Unbounded Conditional Expectations for Partial O -Algebras

Department of Applied Mathematics, Fukuoka University, Fukuoka 814-0180, Japan

Received 18 September 2008; Accepted 26 January 2009

Academic Editor: Ingo Witt

Copyright © 2009 Mayumi Takakura. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Takesaki, “Conditional expectations in von Neumann algebras,” Journal of Functional Analysis, vol. 9, pp. 306–321, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. P. Gudder and R. L. Hudson, “A noncommutative probability theory,” Transactions of the American Mathematical Society, vol. 245, pp. 1–41, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Inoue, M. Takakura, and H. Ogi, “Unbounded conditional expectations for O-algebras,” Contemporary Mathematics, vol. 427, pp. 225–234, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Inoue, H. Ogi, and M. Takakura, “Conditional expectations for unbounded operator algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 80152, 22 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J.-P. Antoine, A. Inoue, and C. Trapani, Partial -Algebras and Their Operator Realizations, vol. 553 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Zentralblatt MATH · View at MathSciNet